# SDR ASMF2014061806019

- Difficulty date: May 27, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 41,733 hours, 14,731 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, THE LT ENG VIBRATION REACHED 3.1 UNITS & DURING CRUISE THE VIBRATION WAS STABILIZED IN 4.1 UNITS.  ACFT WAS SENT TO THE HANGAR & A BORESCOPE INSPECTION IAW AMM 72-00-00-200-808-F00, TRIM BALANCE IAW AMM 71-00-00 TASK 71-00-00-700-847-G01 & LUBRICATION OF THE FAN ROTOR BLADE OF THE LT ENG IAW AMM 72-21-02 & VIBRATION TEST NR 7 WAS PERFORMED IAW AMM 72-00-00, BEING WITHIN LIMITS.
